On the logical strengths of partial solutions to mathematical problems

Bienvenu, L, Patey, L and Shafer, P orcid.org/0000-0001-5386-9218 (2017) On the logical strengths of partial solutions to mathematical problems. Transactions of the London Mathematical Society, 4 (1). pp. 30-71. ISSN 2052-4986

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 The Authors. The Transactions of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: 03B30; 03F35; 05C15; 05D10; 03D32 (primary)
Dates:
  • Published: December 2017
  • Accepted: 15 September 2016
  • Published (online): 13 April 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 13:05
Last Modified: 08 Aug 2019 15:46
Status: Published
Publisher: London Mathematical Society
Identification Number: https://doi.org/10.1112/tlm3.12001

Share / Export

Statistics